# SDR UALA2013041202520

- Difficulty date: April 11, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 48,683 hours, 12,311 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE INFLATION CYLINDER REQUIRES REPLACEMENT DUE TO PREVIOUS INADVERTENT DEPLOYMENT.  INSTALLED LEFT OVERWING SLIDE INFLATION CYLINDER ASSY IAW 767-300 AMM.
